Continuous approach to taking account of the effect
Doklady Akademii Nauk, Tome 277 (1984) no. 4, pp. 850-853
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_4_a22,
author = {N. V. Laskin and A. S. Mazmanishvili and N. F. Shul'ga},
title = {Continuous approach to taking account of the effect},
journal = {Doklady Akademii Nauk},
pages = {850--853},
year = {1984},
volume = {277},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_4_a22/}
}
N. V. Laskin; A. S. Mazmanishvili; N. F. Shul'ga. Continuous approach to taking account of the effect. Doklady Akademii Nauk, Tome 277 (1984) no. 4, pp. 850-853. http://geodesic.mathdoc.fr/item/DAN_1984_277_4_a22/